Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 314, NWS Fort Worth, TX

December 19, 2012Henderson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Dec 19, 2012, 11:05 PM CST for Henderson County, Texas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 19, 2012, 11:05 PM CST (05:05 UTC)
Expired
Dec 19, 2012, 11:45 PM CST
In force
40 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Henderson County, TX

The radar

The Shreveport radar (KSHV), 160 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 19, 11:08 PM CSTTSTM WND DMG4 N Athens, TXTXDOT REPORTED TREES DOWN BLOCKING ROADWAY. OFF HWY 19 NORTH OF ATHENS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 19, 9:56 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 5.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 385 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
237 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
385 m²/s²
0-3 km storm-relative helicity
445 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WUUS54 KFWD 200505
SVRFWD
TXC213-200545-
/O.NEW.KFWD.SV.W.0314.121220T0505Z-121220T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1105 PM CST WED DEC 19 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HENDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 1145 PM CST

* AT 1106 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR
  ATHENS...MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BROWNSBORO AROUND 1120 PM...
  COFFEE CITY AND BERRYVILLE AROUND 1125 PM...
  CHANDLER AROUND 1130 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3208 9543 3202 9592 3235 9585 3236 9545
      3235 9544 3228 9544 3223 9548 3221 9546
      3215 9547 3212 9545 3209 9542
TIME...MOT...LOC 0506Z 261DEG 44KT 3220 9578

$$


CAVANAUGH
2 follow-up statements
597 
WWUS54 KFWD 200534
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1134 PM CST WED DEC 19 2012

TXC213-200545-
/O.CON.KFWD.SV.W.0314.000000T0000Z-121220T0545Z/
HENDERSON TX-
1134 PM CST WED DEC 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR SOUTHEASTERN HENDERSON COUNTY...

AT 1134 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
SOUTHWEST OF COFFEE CITY...MOVING EAST AT 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3208 9543 3208 9551 3205 9569 3219 9560
      3221 9546 3215 9547 3209 9542
TIME...MOT...LOC 0534Z 268DEG 43KT 3211 9549

$$


CAVANAUGH
702 
WWUS54 KFWD 200547
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1147 PM CST WED DEC 19 2012

TXC213-200557-
/O.EXP.KFWD.SV.W.0314.000000T0000Z-121220T0545Z/
HENDERSON TX-
1147 PM CST WED DEC 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENDERSON COUNTY
EXPIRES AT 1145 PM CST...

AT 1147 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA AND THE WARNING EXPIRED.

LAT...LON 3208 9543 3208 9551 3205 9569 3219 9560
      3221 9546 3215 9547 3209 9542
TIME...MOT...LOC 0534Z 268DEG 43KT 3209 9556

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 19, 6:47 PM CST, 4 hours 18 minutes earlier.

Area forecast discussion, Dec 19, 6:47 PM CST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CST WED DEC 19 2012

.UPDATE...
HAVE UPDATED THE FORECAST TO INCLUDE HIGHER POPS ACROSS ROUGHLY
THE EASTERN HALF OF THE AREA. 0Z SOUNDING AND MORE RECENT ACARS
DATA SHOWS VERY IMPRESSIVE DYNAMIC LIFT IS OCCURRING OVER THE AREA
RIGHT NOW. THE CAP HAS BEEN ESSENTIALLY ERODED AND PARCELS JUST
ABOVE THE SURFACE ARE CONDITIONALLY UNSTABLE. MOISTURE REMAINS A
LIMITING FACTOR...BUT GIVEN THE DYNAMIC SUPPORT FOR LIFT AND THE
STRONG CONVERGENCE ALONG THE FRONTAL BOUNDARY...WE SHOULD SEE
CONVECTION FIRE ALONG THE FRONT AS IT REACHES A GAINESVILLE TO DFW
TO LAMPASAS LINE. CONVECTION WILL LIKELY FILL INTO A BROKEN OR
SOLID LINE ALONG THE FRONT AS IT MOVES THROUGH THE EASTERN ZONES
WHERE WE HAVE BUMPED UP POPS TO 40 PERCENT. SEVERE THREAT IS A BIT
AMBIGUOUS GIVEN LIMITED INSTABILITY VALUES...BUT SHEAR WILL BE
STRONG AND STORMS ALONG THE FRONT MAY BRING STRONG WINDS ALOFT
DOWN TO THE SURFACE. TR.92

&&

.AVIATION...
A DRYLINE STRETCHES FROM A DEEP SURFACE LOW OVER NORTHERN OK
SOUTHWARD TO JUST WEST OF NORTH TEXAS. AHEAD OF THE
BOUNDARY...SOUTH WINDS HAVE DECREASED WITH THE SETTING SUN TO
MAINLY IN THE 15-20 KT RANGE. WE SHOULD SEE THE DRYLINE MAKE A
PUSH TO THE EAST THIS EVENING AS A STRONG UPPER LOW MIGRATES EAST
ACROSS THE PLAINS. WILL CONTINUE WITH THE WIND SHIFT TO THE WEST
IN THE METROPLEX AT 04Z AND WACO AT 05Z...WITH SUSTAINED SPEEDS
INCREASING TO AROUND 20KTS. A STRONG COLD FRONT CURRENTLY DRIVING
SOUTHEAST THROUGH WESTERN OK AND NORTHWEST TX WILL QUICKLY FOLLOW
THE DRYLINE...BRINGING MORE OF A NORTHWESTERLY COMPONENT TO THE
SURFACE WINDS AND EVEN HIGHER SPEEDS. WILL INDICATE FROPA AT 06Z
AND KEEP AN EYE ON THE BOUNDARY AS IT APPROACHES THIS EVENING.
THERE COULD BE A FEW ISOLATED SHOWERS WITH THE FRONT BUT AT THIS
TIME IT APPEARS THAT THE BEST POTENTIAL FOR PRECIP WILL BE WELL
EAST OF THE TAF SITES.

FOR DFW...CROSS WIND ISSUES WILL BE PREVALENT THROUGH MOST OF THE
NIGHT. WINDS WILL REMAIN GUSTY DURING THE DAY THURSDAY BUT SHOULD
BE AROUND 10KT LESS THAN THE UPCOMING OVERNIGHT PERIOD. WINDS WILL
SUBSIDE THURSDAY EVENING AS HIGH PRESSURE BUILDS IN FROM THE WEST.

30

&&

.PREV UPDATE...
.UPDATE...
HAVE EXPIRED THE WIND ADVISORY THAT WAS IN EFFECT OVER THE SOUTH
CENTRAL ZONES. ANOTHER WIND ADVISORY REMAINS IN EFFECT FOR ALL OF
NORTH TEXAS FOR THE STRONG NORTHWEST WINDS BEHIND THE FRONT
TONIGHT. THESE WINDS TONIGHT WILL BE STRONGER THAN TODAY...WITH
GUSTS OVER THE NORTHWEST ZONES LIKELY PUSHING 45-50 MPH...TAPERING
DOWN TO 35-40 MPH GUSTS OVER THE SOUTHEAST ZONES. OTHERWISE HAVE
PULLED THE RED FLAG WARNING EARLY AS WINDS HAVE DIMINISHED WITH
THE LOSS OF HEATING.

NO OTHER SIGNIFICANT CHANGES TO THE FORECAST...BUT MADE SOME
UPDATES TO THE HOURLY GRIDS TO SHOW THE SHARP CHANGES WITH THE
DRY LINE AND COLD FRONT LATER TONIGHT.

OF NOTE IS THE HRRR DEVELOPING RAIN ALONG THE FRONT FARTHER TO THE
WEST...POSSIBLE AFFECTING THE I-35 CORRIDOR THIS EVENING. MAY HAVE
TO PULL THE POPS BACK TO THE WEST...BUT WILL AWAIT THE FULL 0Z
FWD SOUNDING AND LOOK OVER A FEW MORE THINGS BEFORE TOUCHING THE
POP FORECAST. A PRELIM LOOK AT THE 0Z SOUNDING DOES SHOW THE CAP
HAS BEEN LIFTED AND REMOVED FROM THE AREA.

TR.92

&&

.SHORT TERM...
DESPITE PERSISTENT CLOUD COVER AND THE WEAK DECEMBER SUN...THE
DROUGHT-PARCHED GROUND ALLOWED TEMPS TO SOAR TO RECORD HIGHS AT
BOTH DFW AND WACO. THIS OCCURRED WITH DUE SOUTH WINDS AND
AFTERNOON DEW POINTS NEAR 60F. (DFW SET ITS RECORD BEFORE NOON.)

DESPITE CONSIDERABLE LIFT WITH THIS POTENT STORM SYSTEM...MOISTURE
REMAINS VERY SHALLOW. THERE WILL BE A BRIEF WINDOW FOR CONVECTION
IN FAR EASTERN ZONES...WITH THE FLOW QUICKLY VEERING THIS EVENING.

DRIER AIR HAS MIXED TO THE SURFACE IN FAR WESTERN ZONES...BUT THE
DRYLINE REMAINS TO THE WEST. AT 3 PM...ABILENE (KABI) HAD A DEW
POINT OF 47 WHILE 50 MILES TO THE WEST IN SWEETWATER (KSWW) THE
DEW POINT WAS 19. BLOWING DUST CONTINUES ACROSS THE HIGH PLAINS OF
WEST TEXAS...WHERE WINDS HAVE GUSTED TO 60 MPH. A COLD FRONT HAS
NOW ENTERED THE PANHANDLE AND WILL CONTINUE DRIVING SOUTH. THE
DRYLINE WILL REACH THE I-35 THIS EVENING...WITH THE FRONT QUICKLY
OVERTAKING IT. THE ENTIRE CWA WILL BE UNDER A WIND ADVISORY BY THE
06-12Z (MIDNIGHT-6 AM CST) TIME FRAME. SUSTAINED WIND SPEEDS WILL
OCCASIONALLY TOP 30 MPH...WITH PEAK GUSTS IN EXCESS OF 40 MPH.

LIGHT WINDS THURSDAY NIGHT WILL ALLOW TEMPERATURES TO PLUMMET
AREAWIDE. A HARD FREEZE WILL OCCUR FRIDAY MORNING...WITH LOWS
DIPPING INTO THE TEENS IN LOW-LYING AND OTHER OUTLYING AREAS.

25

&&

.LONG TERM...
GUIDANCE CONTINUES TO SUGGEST A WEAK SHORTWAVE WILL SWING THROUGH
THE SOUTHERN PLAINS CHRISTMAS EVE...WELL IN ADVANCE OF THE STORM
SYSTEM STILL IN THE NORTH PACIFIC. THIS WILL FORCE A WEAK FRONTAL
BOUNDARY INTO NORTH TEXAS...BUT THE ARCTIC PUSH WILL NOT OCCUR
UNTIL TUESDAY NIGHT. THE POTENTIAL REMAINS FOR LINGERING
PRECIPITATION WELL BEHIND THE ARCTIC INTRUSION...SUPPORTED BY BOTH
THE ECMWF AND CANADIAN. THE OPERATIONAL GFS IS CURRENTLY LESS
FAVORABLE...BUT ENSEMBLE MEMBER SPREAD REMAINS TOO LARGE TO HAVE
CONFIDENCE IN ONE SINGLE SOLUTION. THE AFTERNOON PACKAGE ENDS
PRECIPITATION DURING CHRISTMAS DAY WELL BEFORE TEMPERATURES ARE
COLD ENOUGH TO SUPPORT SNOW.

25

&&

FIRE WEATHER DANGER IS EXPECTED TO BE VERY HIGH ACROSS ALL OF
NORTH AND CENTRAL TEXAS THURSDAY...WITH SLIGHTLY LOWER FIRE
WEATHER DANGER ON FRIDAY.

ON THURSDAY...WINDS ARE EXPECTED TO REMAIN OUT OF THE NORTHWEST AT
20 TO 25 MPH WITH GUSTS TO 35 MPH. AFTERNOON RELATIVE HUMIDITY
VALUES WILL FALL BELOW 25 PERCENT FOR ALL OF NORTH TEXAS...WITH
AFTERNOON RH VALUES FALLING TO 15 PERCENT WEST OF INTERSTATE 35.
THE COMBINATION OF WINDS AND LOW RH MAKES IT NEARLY CERTAIN TO
VERIFY RED FLAG WARNING CONDITIONS ACROSS ALL OF NORTH TX
TOMORROW. WE DID NOT ISSUE A FIRE WEATHER WATCH TODAY THOUGH
BECAUSE HIGH TEMPERATURES ON THURSDAY ARE ONLY EXPECTED TO TOP OUT
IN THE MID 50S. THESE COOL TEMPERATURES WILL HELP KEEP FUEL
TEMPERATURES DOWN WHICH DOES NOT SUPPORT ERRATIC OR CRITICAL FIRE
BEHAVIOR BECAUSE LOW FUEL TEMPERATURES WILL MAKE IT HARDER TO
START AND SPREAD GRASS FIRES. REGARDLESS...FIRE WEATHER DANGER
WILL REMAIN VERY HIGH...AND OUTDOOR BURNING IS NOT RECOMMENDED.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  35  53  27  59  34 /  10   0   0   0   0
WACO, TX              37  57  23  61  32 /  20   0   0   0   5
PARIS, TX             37  51  26  57  30 /  30   0   0   0   5
DENTON, TX            32  51  21  60  31 /  10   0   0   0   0
MCKINNEY, TX          35  52  22  58  30 /  20   0   0   0   0
DALLAS, TX            36  52  28  59  36 /  20   0   0   0   0
TERRELL, TX           38  51  28  57  32 /  30   0   0   0   0
CORSICANA, TX         40  53  25  59  33 /  30   0   0   0   0
TEMPLE, TX            38  56  25  60  32 /  20   0   0   0   5
MINERAL WELLS, TX     31  54  24  62  28 /   5   0   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 AM CST THURSDAY FOR TXZ091>093-100>104-
115>120-129>133-141.

WIND ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY FOR
TXZ094-095-105>107-121>123-134-135-142>148-156>162-174-175.

&&
Hazardous weather outlook, Dec 19, 6:57 PM CST, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
657 PM CST WED DEC 19 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-210100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
657 PM CST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THUNDERSTORMS ARE POSSIBLE TONIGHT EAST OF A LINE FROM GAINESVILLE TO
DALLAS TO LAMPASAS. A FEW STORMS COULD BECOME STRONG TO SEVERE...
WITH DAMAGING WINDS BEING THE MAIN THREAT.

THIS EVENING A STRONG COLD FRONT WILL MOVE SOUTHEAST THROUGH
NORTH TEXAS. WINDS BEHIND THIS FRONT WILL SHIFT TO THE NORTHWEST
AND INCREASE IN SPEED TO 30 MPH WITH GUSTS TO 40 TO 45 MPH THROUGH
THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
FIRE WEATHER DANGER IS EXPECTED TO BE HIGH FOR MUCH OF THE AREA
THURSDAY AND FRIDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE ON MONDAY FOR LOCATIONS ALONG
AND SOUTHEAST OF A BONHAM TO TERRELL TO GOLDTHWAITE LINE.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT MAINLY EAST OF
THE I 35/35 EAST CORRIDOR.

In the hours before

Special weather statement, Dec 19, 9:54 PM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
954 PM CST WED DEC 19 2012

TXZ159-200430-
MCLENNAN TX-
954 PM CST WED DEC 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN MCLENNAN COUNTY

AT 954 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER WACO...MOVING NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
BRUCEVILLE-EDDY...HALLSBURG...HEWITT...LACY-LAKEVIEW...LORENA...
MART...NORTHCREST...RIESEL...ROBINSON...WACO AND WOODWAY.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3158 9721 3179 9702 3180 9699 3155 9681
      3152 9681 3124 9735
TIME...MOT...LOC 0354Z 244DEG 30KT 3158 9714

CAVANAUGH
Local storm report, Dec 19, 10:01 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1001 PM CST WED DEC 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     HAIL             KAUFMAN                 32.58N  96.32W
12/19/2012  E1.00 INCH       KAUFMAN            TX   TRAINED SPOTTER

            DIME TO QUARTER SIZED HAIL IN KAUFMAN
Local storm report, Dec 19, 10:08 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1008 PM CST WED DEC 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND GST     KAUFMAN                 32.58N  96.32W
12/19/2012  E68 MPH          KAUFMAN            TX   TRAINED SPOTTER

            ESTIMATED 65 TO 70 MPH WINDS IN KAUFMAN BETWEEN 950 AND
            10 PM
Local storm report, Dec 19, 10:25 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 PM CST WED DEC 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     TSTM WND GST     SULPHUR SPRINGS         33.13N  95.60W
12/19/2012  M62 MPH          HOPKINS            TX   AWOS

            KSLR REPORTED
Local storm report, Dec 19, 10:45 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 PM CST WED DEC 19 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     2 S RICE                32.20N  96.50W
12/19/2012  E60 MPH          NAVARRO            TX   TRAINED SPOTTER

            NW 0150/RANCH ROAD
Special weather statement, Dec 19, 10:52 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1052 PM CST WED DEC 19 2012

TXZ147-200515-
FREESTONE TX-
1052 PM CST WED DEC 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  FREESTONE COUNTY

AT 1052 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF FAIRFIELD...MOVING EAST AT
45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FAIRFIELD...TEAGUE AND
FAIRFIELD LAKE STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3141 9623 3163 9639 3191 9628 3201 9605
      3195 9606 3195 9603 3191 9600 3188 9603
      3187 9597 3185 9599 3179 9599 3177 9588
      3174 9585 3170 9588 3167 9580 3169 9579
      3162 9579
TIME...MOT...LOC 0452Z 266DEG 40KT 3175 9622

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 7:14 PM CSTSpecial Weather StatementFWDCooke, Grayson31 min
Dec 19, 7:56 PM CSTSpecial Weather StatementFWDGrayson34 min
Dec 19, 8:12 PM CSTSpecial Weather StatementFWDHood, Johnson, Somervell33 min
Dec 19, 8:30 PM CSTSevere Thunderstorm WarningFWDJohnson, Tarrant30 min
Dec 19, 8:33 PM CSTSpecial Weather StatementFWDCollin27 min
Dec 19, 9:00 PM CSTSevere Thunderstorm WarningFWDDallas30 min
Dec 19, 9:12 PM CSTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall63 min
Dec 19, 9:22 PM CSTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman53 min
Dec 19, 9:49 PM CSTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar56 min
Dec 19, 9:54 PM CSTSpecial Weather StatementFWDMcLennan36 min
Dec 19, 10:06 PM CSTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro, Van Zandt54 min
Dec 19, 10:07 PM CSTSevere Thunderstorm WarningFWDRains, Van Zandt43 min
Dec 19, 10:52 PM CSTSpecial Weather StatementFWDFreestone23 min
Dec 19, 11:12 PM CSTSevere Thunderstorm WarningFWDAnderson, Freestone63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.